# SDR CA000829009

- Difficulty date: August 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3036484
- Condition: Leaking
- Location: Nr 2 Engine
- Component: Fluid Line, Pwa, PWC123
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FSR WAS CALLED INTO ASSIST. BW1A MAINTENANCE CONTROL ON AOG WITH AIRCRAFT 9Y-WIN, WITH A LEAKING FUEL LINE ON THE NR2 ENGINE. THE AIRCRAFT WAS IN BARBADOS WITH NO PARTS. PRELIMINARY REPORTS WAS THE LINE FROM THE FUEL COOLED OIL COOLER HAS PIN HOLE, LEAKING FUEL ON GROUND. (REFERENCE PWC IPC 72-01-40 FIG 3, PG2 ITEM 80.)REPLACEMENT. LINE WAS LOANED TO BW1A FROM ALM, THE LINE INSTALED AND WIRE HARNESS CORRECTLY RE-INSTALLED, ADEL CLAMPS WERE ADJUSTED BY MAINTENANCE IN BGI.INVESTIGATION BY FSR, SHOWS A PIN HOLE WHICH LOOKS LIKE IT WAS CAUSED BY ARCING OR THE WIRE HARNESS ON THE FUEL LINE EXITING THE FUEL COOLED OIL COVER TO THE FLOW DIVIDER. CAW:SB BEING DEVELOPED - CF AD PENDING SEPT 2000.
